# SDR SWIA202306130006

- Difficulty date: June 6, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 21,194 hours, 12,007 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WASTE BOX DOUBLER SURFACE AT WASTE DOOR HINGE AS MARKED.     (C-CHECK RO 6/9/2023)    REMOVED CORROSION AT WASTE BOX DOUBLER BY INSTALLING OUTER REPAIR DOUBLER AT FRAME 88, STRGS 26R-27R. SEE CONTINUATION CARD FOR WORK PERFORMED.  REF SRM 53-23-60-REPAIR 01P. REPAIR PARTS WEIGHT 471.9 GRAMS (LESS THAN 2.5 LBS) NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
